MAUDE Adverse Event Report: ARTHREX INC. AC TIGHTROPE REPAIR KIT, TITANIUM; WASHER, BOLT NUT

ARTHREX INC. AC TIGHTROPE REPAIR KIT, TITANIUM; WASHER, BOLT NUT
Catalog Number AR-2257
Health Effect - Clinical Code Pain (1994)
Date of Event 09/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Lot number was not provided so device history record review cannot be performed.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient had the first surgery in (b)(6).On the first surgery an ar-2257 was implanted.Post-op, the patient complained about pain in the shoulder and went to a different hospital in (b)(6).The surgeon decided on a 2nd surgery and removed the implanted button.The surgeon did not implant a new device.After the 2nd surgery the patient first felt better but now complains again about shoulder pains.

Brand Name
AC TIGHTROPE REPAIR KIT, TITANIUM
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7273910
Report Number1220246-2018-00043
Device Sequence Number135566
Product Code HTN
UDI-Device Identifier00888867026391
UDI-Public00888867026391
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAR-2257
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;